# SDR ASAA1047700

- Difficulty date: April 15, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430189
- Condition: Dented
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FORE FLAP UPPER SURFACE DENTED 18 INCHES FROM O/B END.  REMOVED DAMAGED AREA, FABBED PARTS AND BONDED.
